# SDR ASOA20121107102

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 17,678 hours, 11,487 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN REPORTED.  MX RAN ENGINES AND PACK SYS WITH OPS CHECKS SUCCESSFUL,  NO SMOKE NOTED AND SUSPECTED GLYCOL INGESTION DURING DE-ICING. ACFT WAS APPROVED FOR RETURN TO SERVICE.
